# SDR FDEA201911032837

- Difficulty date: November 3, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1282 X= 47.5 FOUND CROWN DAMAGED.  MAIN DECK FLOOR SEAT TRACK CROWN DAMAGED AT STATION 1282 X= 47.5, CROWN DAMAGED   AREA EVALUATED AND FOUND EXCEED LIMIT AS PER MD-11, SRM 53-00-52-1A, FIGURE 101,   ALLOWABLE DAMAGE 1. SEAT TRACK REPAIR CARRIED OUT AT STATION 1265 Ï¿½ STATION 1313   X= 47.5 AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
